Alert archive / Mississippi / Flash Flood Warnings in 2010

Flash Flood Warning 283, NWS Memphis, TN

October 24, 201011 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Oct 24, 2010, 11:24 PM CDT for 11 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 24, 2010, 11:24 PM CDT (04:24 UTC)
Expired
Oct 25, 2010, 2:18 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, MS, Chickasaw County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Monroe County, MS, Pontotoc County, MS, Prentiss County, MS, Tishomingo County, MS, Union County, MS, Yalobusha County, MS

The radar

The Columbus AFB radar (KGWX), 65 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1875 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 9:13 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Oct 24, 9:13 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
913 PM CDT SUN OCT 24 2010

.UPDATE...
UPDATED FOR NEW SEVERE THUNDERSTORM WATCH 709

&&

.DISCUSSION...

NEW SEVERE THUNDERSTORM WATCH 709 ACROSS A GOOD PORTION OF
NORTHERN MISSISSIPPI THROUGH 4 AM HAS REPLACED THE CURRENT WATCH
NUMBER 708. STRONGEST CONVECTION IN THE PAST HOUR HAS SHIFTED
FURTHER SOUTH INTO BETTER INSTABILITY. THUNDERSTORMS HAVE ALSO
DEVELOPED INTO SEPARATE BOW LINE/SEGMENTS WITH THE APPROACH OF
STRONGER WINDS/SHORTWAVE. PRECIPITATION WILL CONTINUE THROUGHOUT
THE NIGHT AS THE ENERGY SHIFTS TO ALABAMA BY MORNING. TEMPERATURES
SHOULD HOLD STEADY IN THE LOW TO MID 60'S WILL SOUTHEAST TO SOUTH
WINDS OF 5 TO 15 MPH. ADJUST POP GRIDS OF LIKELY POPS A BIT
FURTHER WEST AS CONVECTION ACROSS EASTERN ARKANSAS...AND EXTREME
WESTERN TENNESSEE WILL CONTINUE FOR A FEW HOURS PAST 06Z. REST OF
FORECAST PARAMETERS ARE CURRENTLY ON TRACK.

JAB

&&

.PREV DISCUSSION... /ISSUED 721 PM CDT SUN OCT 24 2010/

DISCUSSION... /ISSUED 206 PM CDT SUN OCT 24 2010/

A 30-50 MILE WIDE BAND OF WARM ADVECTION SHOWERS WITH A FEW
EMBEDDED THUNDERSTORMS WAS OCCURRING OVER THE CENTRAL PORTIONS OF
THE CWA AS OF 2 PM. THIS BAND WILL CONTINUE TO PRODUCE RAINFALL
AMOUNTS BETWEEN A TENTH AND A HALF OF AN INCH AS IT TRACKS EAST
LATE THIS AFTERNOON. TEMPERATURES WERE GENERALLY IN THE UPPER 60'S
TO THE LOW 70'S UNDERNEATH THE BAND WITH MID 70'S TO LOW 80'S
SURROUNDING IT. WINDS HAD VEERED MORE SOUTHWESTERLY IN THE PAST
FEW HOURS WITH SPEEDS OF 10-15 MPH...GUSTING UP TO 25 MPH AT
TIMES...HINTING THAT A WEAK WARM FRONT HAS LIFTED NORTH OF THE CWA.

FOR TONIGHT AND MONDAY...FOCUS WILL SHIFT TO DEVELOPING CONVECTION
IN THE ARKLATEX AS A STRONG SHORTWAVE OVER TEXAS EJECTS
NORTHEASTWARD. THE MIDSOUTH IS CURRENTLY UNDER A SLIGHT RISK FROM
SPC FOR THE OVERNIGHT HOURS...WITH A TORNADO WATCH UP AGAINST OUR
SOUTHWEST BORDER. 50-60 KNOT MID LEVEL WINDS ALONG WITH 6.5-7C MID LAPSE
RATES MAY YIELD A FEW SEVERE REPORTS OF HAIL AND HIGH WINDS FOR
THE AREA...WITH THE BEST OPPORTUNITY SOUTH OF INTERSTATE FORTY IN
VICINITY TO THE BETTER OVERNIGHT INSTABILITY. BELIEVE THE THREAT
OF TORNADOES WILL DIMINISH THROUGH THE EVENING HOURS AND THUS NOT
A FACTOR FOR THE MIDSOUTH. THE LIFT AND ENERGY WILL QUICKLY EXIT
THE MIDSOUTH MONDAY MORNING WITH A CONTINUED SOUTHERLY FLOW
INCREASING THROUGHOUT THE DAY IN RESPONSE TO A NEW JET STREAK AND
ASSOCIATED COLD FRONT SURGES SOUTHEAST THROUGH THE CENTRAL PLAINS.
THE LATEST NAM SHOWS SURFACE WINDS SUSTAINED AT 20-25 KTS GUSTING
TO 30-35 KNOTS THROUGH MONDAY NIGHT...WITH THE GFS SLIGHTLY LESS.
SEEMS REASONABLE THAT THE AREA MAY NEED A WIND ADVISORY LATE
MONDAY AFTERNOON THROUGH TUESDAY MORNING. SKIES SHOULD BE MOSTLY
CLOUDY IN THE MORNING WITH A FEW MORE BREAKS OF SUNSHINE DURING
THE AFTERNOON. RAIN IS NOT EXPECTED TO MOVE IN ACROSS NORTHEAST
ARKANSAS UNTIL LATE IN THE EVENING.

THE FRONT WILL BISECT THE AREA BY TUESDAY MORNING WITH ANOTHER
THREAT OF A FEW SEVERE STORMS AS DEWPOINTS WILL REMAIN IN THE MID
TO UPPER 60'S WITH A 50-60KT LLJ. THE STORM THREAT WILL LINGER
ACROSS THE EAST AND SOUTHERN COUNTIES TUESDAY NIGHT AND EARLY WEDNESDAY
MORNING...AS THE MODELS ARE AGREEMENT OF THE UPPER LEVEL FLOW
BECOMING PARALLEL TO THE FRONT. BELIEVE DRIER AIR WILL BE ABLE TO
FILTER INTO THE NORTH AND WESTERN COUNTIES WEDNESDAY...FINALLY
SPREADING EAST AND SOUTH WEDNESDAY NIGHT.

THE UPPER LEVEL PATTERN WILL BECOME MORE NORTHWESTERLY AS AN UPPER
LEVEL RIDGE BUILDS ACROSS THE WEST. ON THE SURFACE TEMPERATURES
WILL BECOME MORE SEASONABLE WITH HIGHS MAINLY IN THE 60'S AND 70'S
WITH LOWS IN THE 40'S. DEWPOINTS WILL AGAIN BOTTOM UP INTO THE
30'S POSING A POSSIBLE ELEVATED FIRE DANGER BY THE WEEKEND. LONG
RANGE MODELS SHOW THE RIDGE PASSING EAST OF THE MIDSOUTH BY SUNDAY
WITH A NEW SHORTWAVE ACROSS THE NORTHERN AND CENTRAL PLAINS. THE
BEST LIFT WITH THIS FEATURE APPEARS TO BE FURTHER NORTH...THUS
HAVE INCREASED CLOUD COVER FOR THE AREA.

JAB

&&

AVIATION...

00Z TAF CYCLE (25/00Z-26/00Z)

SCATTERED TO NUMEROUS SHRA AND TSRA WILL MOVE ACROSS THE MIDSOUTH
OVERNIGHT ALONG AND AHEAD OF AN UPPER LEVEL TROUGH. MENTIONED
TEMPO TSRA GROUPS WITH THE THREAT OF MVFR CONDITIONS FOR KMEM...
KMKL...AND KTUP WHERE HAVE THE GREATEST CONFIDENCE THAT TSRA WILL
OCCUR. CAN NOT RULE OUT IFR TO EVEN LIFR CONDITIONS IN THE
TSRA...BUT CONFIDENCE TOO LOW TO MENTION AT THIS TIME AND WILL
HAVE TO AMEND AS NECESSARY. ALSO A FEW TSRA MAY BE SEVERE WITH
WIND GUSTS GREATER THAN 50 KTS AND LARGE HAIL...BUT CAN NOT
PINPOINT EXACT LOCATIONS AT THIS TIME. IT APPEARS THAT THE
MAJORITY OF THE CONVECTION WILL REMAIN SOUTH OF KJBR SO JUST
MENTIONED VCTS FOR THAT SITE. ENDED THE THREAT OF TSRA AROUND 08Z
OR 09Z AS THE UPPER LEVEL TROUGH MOVES TO THE EAST.

MVFR CEILINGS ARE FORECAST TO SPREAD INTO THE REGION AROUND 11Z
LIFTING TO VFR AFT 16Z.

S WINDS 6-10 KTS WILL INCREASE CONSIDERABLY AFTER 16Z BECOMING S
15-18 KTS WITH GUSTS 25-28 KTS.

JCL

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  65  86  70  80 /  70  20  20  50
MKL  62  85  68  77 /  70  20  20  50
JBR  60  84  65  76 /  50  10  40  30
TUP  63  84  67  80 /  80  30  10  60

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Oct 24, 9:03 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
903 PM CDT SUN OCT 24 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-260415-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
903 PM CDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT OVER
NORTHERN MISSISSIPPI. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS. A MINOR OR SECONDARY THREAT FOR AN ISOLATED
TORNADO IS ALSO POSSIBLE.

A FEW STRONG STORMS WILL BE POSSIBLE TONIGHT ACROSS NORTHEAST
ARKANSAS...THE BOOTHEEL OF MISSOURI...AND WEST TENNESSEE. THE
PRIMARY THREATS WILL BE SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS WESTERN TENNESSEE AND
NORTHERN MISSISSIPPI MONDAY MORNING. SMALL HAIL AND GUSTY WINDS
WILL BE THE PRIMARY WEATHER THREATS.

STRONG SOUTH WINDS WILL DEVELOP AHEAD OF A COLD FRONT MONDAY
AFTERNOON THROUGH TUESDAY MORNING. SUSTAINED WIND SPEEDS OF 25-30
MPH...WITH GUSTS TO 35-40 MPH ARE ANTICIPATED.

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE MONDAY NIGHT
AND ON TUESDAY AS A SHARP COLD FRONT PUSHES THROUGH THE MIDSOUTH.
THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTHERN MISSISSIPPI LATE
TONIGHT.

SPOTTER ACTIVATION MAY ALSO BE NEEDED ACROSS THE MIDSOUTH LATE
MONDAY NIGHT AND ON TUESDAY.

In the hours before

Special weather statement, Oct 24, 9:25 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
925 PM CDT SUN OCT 24 2010

MSZ015>017-023-250300-
LEE MS-ITAWAMBA MS-PONTOTOC MS-CHICKASAW MS-
925 PM CDT SUN OCT 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 PM CDT FOR...

  NORTH CENTRAL CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  WEST CENTRAL ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES SOUTHEAST OF TROY AT 925 PM CDT...
MOVING NORTHEAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CHICKASAW...ITAWAMBA...LEE AND PONTOTOC COUNTIES...
INCLUDING LOCATIONS NEAR TOMBIGBEE STATE PARK...TUPELO AND VERONA...
SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
Special weather statement, Oct 24, 9:39 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
939 PM CDT SUN OCT 24 2010

MSZ015-016-022-023-250315-
LEE MS-PONTOTOC MS-CALHOUN MS-CHICKASAW MS-
939 PM CDT SUN OCT 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1015 PM CDT FOR...

  EAST CENTRAL CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTH OF VARDAMAN AT 940 PM CDT...
MOVING NORTHEAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CALHOUN...CHICKASAW...LEE AND PONTOTOC COUNTIES...INCLUDING
LOCATIONS NEAR TRACE STATE PARK AND VERONA...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES DAVIS
LAKE.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
Local storm report, Oct 24, 10:04 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             TUPELO                  34.26N 88.73W
10/24/2010  E1.25 INCH       LEE                MS   PUBLIC

            HALF DOLLAR SIZED HAIL ON HWY 45 SOUTH.

&&

CDG
Local storm report, Oct 24, 10:16 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     SAVANNAH                35.22N 88.24W
10/24/2010                   HARDIN             TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON HOMES IN THE CITY OF SAVANNAH
            ALONG WITH MULTIPLE POWER OUTAGES.

0545 PM     HAIL             SAVANNAH                35.22N 88.24W
10/24/2010  E1.00 INCH       HARDIN             TN   EMERGENCY MNGR

            QUARTER SIZED HAIL IN SAVANNAH.

0710 PM     HAIL             7 NW WATER VALLEY       34.22N 89.73W
10/24/2010  E1.50 INCH       PANOLA             MS   LAW ENFORCEMENT

            SHERIFF DEPUTY REPORTED HAIL SLIGHTLY SMALLER THAN GOLF
            BALL SIZED HAIL NEAR HIGHWAY 315...CLOSE TO THE PANOLA
            AND YALOBUSHA COUNTY LINE.

0950 PM     HAIL             TUPELO                  34.26N 88.73W
10/24/2010  E1.25 INCH       LEE                MS   PUBLIC

            HALF DOLLAR SIZED HAIL ON HWY 45 SOUTH.

&&

CDG
Local storm report, Oct 24, 11:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1117 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     3 SW FULTON             34.23N 88.44W
10/24/2010                   ITAWAMBA           MS   LAW ENFORCEMENT

            A TREE FELL ONTO A CAR IN DORSEY NEAR VAN BUREN ROAD.

&&

RRH
Local storm report, Oct 24, 11:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1118 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     SAVANNAH                35.22N 88.24W
10/24/2010                   HARDIN             TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON HOMES IN THE CITY OF SAVANNAH
            ALONG WITH MULTIPLE POWER OUTAGES.

0545 PM     HAIL             SAVANNAH                35.22N 88.24W
10/24/2010  E1.00 INCH       HARDIN             TN   EMERGENCY MNGR

            QUARTER SIZED HAIL IN SAVANNAH.

0710 PM     HAIL             7 NW WATER VALLEY       34.22N 89.73W
10/24/2010  E1.50 INCH       PANOLA             MS   LAW ENFORCEMENT

            SHERIFF DEPUTY REPORTED HAIL SLIGHTLY SMALLER THAN GOLF
            BALL SIZED HAIL NEAR HIGHWAY 315...CLOSE TO THE PANOLA
            AND YALOBUSHA COUNTY LINE.

0950 PM     HAIL             TUPELO                  34.26N 88.73W
10/24/2010  E1.25 INCH       LEE                MS   PUBLIC

            HALF DOLLAR SIZED HAIL ON HWY 45 SOUTH.

1030 PM     TSTM WND DMG     3 SW FULTON             34.23N 88.44W
10/24/2010                   ITAWAMBA           MS   LAW ENFORCEMENT

            A TREE FELL ONTO A CAR IN DORSEY NEAR VAN BUREN ROAD.

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 8:31 PM CDTFlash Flood WarningMEGDecatur, Hardin, Henderson3 hr
Oct 25, 4:16 PM CDTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more22 hr
Oct 24, 7:07 PM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Tallahatchie, Yalobusha53 min
Oct 24, 7:08 PM CDTSevere Thunderstorm WarningMEGTallahatchie, Yalobusha52 min
Oct 24, 7:38 PM CDTFlash Flood WarningMEGCoahoma, Panola, Quitman, Tallahatchie3 hr
Oct 24, 7:48 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman42 min
Oct 24, 8:17 PM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Pontotoc43 min
Oct 24, 9:31 PM CDTAreal Flood AdvisoryMEGCalhoun, Chickasaw, Lee, Pontotoc, Union59 min
Oct 24, 9:44 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo46 min
Oct 24, 9:56 PM CDTSevere Thunderstorm WarningMEGItawamba, Tishomingo49 min
Oct 24, 10:31 PM CDTAreal Flood AdvisoryMEGAlcorn, Calhoun, Chickasaw, Itawamba, Lafayette, Lee and 7 more89 min
Oct 25, 12:45 AM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Monroe45 min
Oct 25, 1:14 AM CDTTornado WarningMEGMonroe17 min

Nearby

Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.